# SDR C2XA11CL241

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145LR
- Aircraft serial: 145110
- Aircraft time: 30,841 hours, 23,068 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 042609
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LAV SMOKE WARNING MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE SMOKE DETECTOR CONTROL PANEL.  OPERATIONAL CHECKS WERE GOOD.
